# SDR DALA13070519539

- Difficulty date: December 20, 2013
- Submitted: December 22, 2013
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 33,967 hours, 22,301 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Lanyard
- Condition: Detached
- Location: Tail Slide Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 121 COMPLIANCE INSPECTION, NOTED THE TAIL INTERIOR SLIDE CABLE STRAP WAS DETACHED.  ATTACHED TAIL INTERIOR TAILSLIDE RELEASE LANYARD IAW AMM 53-52-01-430-008.
